# SDR 2008UALA02642

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 27,129 hours, 3,548 cycles
- Engine: Pwa PW4090
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EQUIPMENT COOLING HORN SOUNDING AT DEPARTURE.  RESETED ECSMC CARD POWER SWITCH AND RESETED C-B (G27)   PER FIM 21-27 TASK 830. PERFORMED GROUND TEST PASSED, MSG  DISAPPEAR.  AC OK FOR SERVICE.
